Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 2139791, 9 pages
https://doi.org/10.1155/2017/2139791
Research Article

Modified Approach for Optimization of Real Life Transportation Problem in Neutrosophic Environment

1School of Mathematics, Thapar University, Patiala, Punjab, India
2Department of Supply and Chain Management, University of Manitoba, Winnipeg, MB, Canada

Correspondence should be addressed to S. S. Appadoo; ac.abotinamu.cc@oodappa

Received 11 April 2017; Revised 13 July 2017; Accepted 16 July 2017; Published 22 August 2017

Academic Editor: Erik Cuevas

Copyright © 2017 Akanksha Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Akanksha Singh, Amit Kumar, and S. S. Appadoo, “Modified Approach for Optimization of Real Life Transportation Problem in Neutrosophic Environment,” Mathematical Problems in Engineering, vol. 2017, Article ID 2139791, 9 pages, 2017. https://doi.org/10.1155/2017/2139791.